# SDR AALA2009020201012

- Difficulty date: February 2, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 2540 · Lavatories
- Part: Sign
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD LAVATORY OCCUPIED SIGN INOPERATIVE.  REPLACED LAMP FOR LAVATORY OCCUPIED SIGN.
